# SDR V88R2013FA0000567

- Difficulty date: September 10, 2013
- Submitted: September 27, 2013
- Operation: General aviation
- Aircraft: N4351R
- Make and model: Cessna 172M
- Aircraft serial: 17263102
- Engine: Lyc O360A4M
- Propeller: Mcauly 1A170DM
- System (JASC): 7110 · Engine Cowling System
- Part: Mount
- Part number: SK200314A
- Condition: Failed
- Location: Cowl To Airframe
- Part time: 49 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWLING MOUNT FAILED, SEPARATED BETWEEN QUICK LOCK AND BASE.  THIS ALLOWED COWL TO MOVE AND CONTACT PROPELLER AFT SPINNER FACE.  EVENT OCCURRED UNDER NORMAL FLIGHT CONDITIONS.  PROBABLE CAUSE IS SUBSTANDARD MATERIAL AND/OR PROCESSING DURING PART MFG.  RECOMMEND LOT NR 30-16601 PLATEMOUNT NOT BE USED.
